Main Blog Theory Forum Store Clinic Tw Fb G+

Bai He Gu Jin Wan and skin rash


#1

I am currently taking a combination of herbs to treat stomach and spleen yin deficiency, mouth, nose and throat dryness.

Would it be possible however, that the chinese herbs have a direkt negative impact in some way ?

I have a suspicion that the Bai He Gu Jin Wan formula is actually causing a skin rash / eczema.

Or can they negatively interact with other formulas I am taking ?


#2

Yes it is possible that Chinese herbs can have a negative impact if you’re taking a formula that has a conflicting action to what imbalance(s) you have. For example if you have a lot of yin deficiency you don’t want to take a formula that strengthens yang as that can make the yin deficient symptoms worse. That is why we always strongly recommend that you consult with a licensed practitioner. And yes there are formulas that you should not take together.

As for Bai He Gu Jin causing skin rash that would be highly unlikely. Unless of course you are allergic to one of the ingredients which could be a possibility.


#3

This topic was automatically closed 182 days after the last reply. New replies are no longer allowed.


Ask A Question Start A Discussion
Main Blog Theory Forum Store Clinic Tw Fb G+
Copyright 2000-2018 Yin Yang House - All Rights Reserved
Website Design and Management by the Yin Yang House Media Services Group